UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On a second order scheme for space fractional diffusion equations with variable coefficients Journal article
Applied Numerical Mathematics, 2019,Volume: 137,Page: 34-48
Authors:  Vong,Seakweng;  Lyu,Pin
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2021/03/09
Fractional diffusion equation  Stability and convergence of numerical methods  Variable coefficients  Weighted and shifted Grünwald–Letnikov formulas